# SDR SWAA021288

- Difficulty date: June 10, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 62,141 hours, 67,094 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Acm
- Part number: 20405011
- Part serial: 1056339
- Condition: Overtemp
- Location: Rt A/C Bay
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR TURN BACK, DURING TAKEOFF CABIN BEGAN FILLING WITH SMOKE.  REMOVED AND REPLACED RT AIR CYCLE MACHINE PER MM.
